×

Found 232 Documents (Results 1–100)

100
MathJax

Attractors of nonlinear Hamiltonian partial differential equations. (English. Russian original) Zbl 1439.35001

Russ. Math. Surv. 75, No. 1, 1-87 (2020); translation from Usp. Mat. Nauk 75, No. 1, 3-94 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Quasi-stationary distributions. Markov chains, diffusions and dynamical systems. (English) Zbl 1261.60002

Probability and Its Applications. Berlin: Springer (ISBN 978-3-642-33130-5/hbk; 978-3-642-33131-2/ebook). xv, 280 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI

On stabilization of nonautonomous nonlinear systems. (English) Zbl 1185.37032

Todorov, Michail D. (ed.), Applications of mathematics in engineering and economics ’34. Proceedings of the 34th international conference (AMEE ’08), Sozopol, Bulgaria, 8–14 June 2008. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0598-1/hbk). AIP Conference Proceedings 1067, 352-360 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Robust dissipativity of discrete systems and its investigation with the help of a sequence of sets of Lyapunov functions. (English. Russian original) Zbl 1144.93027

Cybern. Syst. Anal. 44, No. 2, 161-169 (2008); translation from Kibern. Sist. Anal. 2008, No. 2, 13-23 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software